MathSciNet Relay Station
MathSciNet bibliographic data
MR2029474 (2004j:37118) 37J40 (70H08)
Delshams, Amadeu; de la Llave, Rafael; Seara, Tere M. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: announcement of results. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 125–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement